I am not the one to break the tie between the two doctors who have different opinions on Propecia and its side effects and how it relates to your issues. I do know that Propecia can cause sexual side effects in 1 to 2% of the men. I also know men in their 30’s can
Some men are highly suggestible, so I would not be surprised if you talked yourself into the problem. The power of suggestion is a very real thing. Reading and worrying about the side effects could’ve given you anxiety, which in turn could cause the same problem you’re describing. I am not your doctor, but you
Thank for writing and sharing this with us. I would expect that your case would be more common if some men didn’t let the side effect potential get in their heads, but in any case, I’m glad it worked out for you.
You need to see a medical doctor and have a physical exam. Many men in their 40s or even 30s have erectile dysfunction (ED) without ever taking Propecia. It’s just that they do not openly talk about it. You might also have undiagnosed medical conditions (diabetes, high blood pressure, high cholesterol, obesity, etc) that can
I completely agree. We need to have a statistically valid audience for a good prospective summary. Unfortunately, that type of study will take years to obtain and someone has to pay for it.
You may not get the full benefit of the drug as you would have when you were losing hair in your 20s and early 30s. That being said, you’re not too old. The sexual side effects that most men worry about are either: you get them (2% risk), or your don’t get them (98%) If
I have no doubt that many of the problems with sexual side effects reported while taking finasteride, are impacted by the power of suggestion. Also, some men have erectile dysfunction prior to ever starting the drug finasteride, so it is easy to blame the drug for that problem if they exercised denial. Thanks for sharing
Snippet from the article: Read the rest — Lawsuit Blames Hair Loss Drug For Sexual Dysfunction And Mental Problems As one might expect, Merck says that, “The company intends to vigorously defend against the lawsuit.”
I couldn’t say whether what you experienced is from the power of suggestion or if the Propecia had a physiological impact. That being said, the psychological aspect can be powerful (see Are Propecia Side Effects Just In My Head?). Half a dose is better than no dose at all. Half a dose works about 80%
I don’t advocate fasting and I really don’t know that water or juice fasting would speed up recovery or increase the speed of side effect disappearance. It’s an interesting idea, but to be completely honest, what you are saying makes no sense to me.